MathSciNet Relay Station
MathSciNet bibliographic data
MR2911682 60H15 (34D20 60J27)
Jiang, Feng; Yang, Hua; Wang, Shenghua Asymptotic stability of stochastic pantograph differential equations with Markovian switching. J. Nonlinear Anal. Optim. 1 (2010), no. 1, 9–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement